henkcontbib.pdf (428.14 kB)
Download file

HENKIN CONSTRUCTIONS of MODELS with SIZE CONTINUUM

Download (428.14 kB)
journal contribution
posted on 01.06.2019, 00:00 by John T. Baldwin, Michael C. Laskowski
We survey the technique of constructing customized models of size continuum in omega steps and illustrate the method by giving new proofs of mostly old results within this rubric. One new theorem, which is joint with Saharon Shelah, is that a pseudominimal theory has an atomic model of size continuum.

Funding

Partially supported by Simons grant MPS-SCG 418609 Partially supported by NSF grant DMS-1308546. Both authors acknowledge the sup- port of DMS 1362974 for visits to Rutgers.

History

Publisher Statement

Copyright @ Association for Symbolic Logic

Citation

Baldwin, J. T., & Laskowski, M. C. (2019). HENKIN CONSTRUCTIONS of MODELS with SIZE CONTINUUM. Bulletin of Symbolic Logic, 25(1), 1-33. doi:10.1017/bsl.2018.2

Publisher

Association for Symbolic Logic

Language

en_US

issn

1079-8986

Issue date

01/04/2019

Usage metrics

Categories

Keywords

Exports